MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,8MM,MTX; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,8MM,MTX; DENTAL IMPLANT
Model Number TSVM6B8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Sinus Perforation (2277)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Age and date of birth unknown / not provided.Weight unknown / not provided.Pma/510(k) number: k101880.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that implant on tooth site #14 was removed due to sinus perforation.Symptoms of the event: sinusitis, inflammation and pain.
 
Event or Problem Description
No additional event information was received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.One (1) imp,tsv,mcol mg,6.0mm,8mm,mtx (tsvm6b8) was returned for investigation.Visual evaluation of the as returned product identified the implant had bone debris on external threads.External platform and micro thread damage possibly due to the removal process.Measurement¿s match drawing, they were measured by using caliper.No malfunction was identified during analysis.Based on the evaluation, device malfunction has not occurred.Additionally, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no actionable events or corrective actions for the reported events or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the device was within specifications and conforming when it left zimvie.Dhr review was completed for the subject lot number 1243902.It was confirmed that all operations and inspections were executed as per applicable procedure.Complaint history review was performed for the reported lot number 1243902 for similar events and no other complaint was identified.The implant could not be functionally tested for the reported event (perforated sinus).Therefore, the reported event could not be recreated.The complaint is not related to the functional performance of the device.A definitive root cause could not be determined.However, based on the investigation, risk review and ifu, the most likely causes determined from the investigation is an implant of an inappropriate size or improper techniques can cause bone loss, patient injury, pain and implant failure.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
IMP,TSV,MCOL MG,6.0MM,8MM,MTX
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15431022
Report Number0002023141-2022-02399
Device Sequence Number18069690
Product Code DZE
UDI-Device Identifier00889024019713
UDI-Public(01)00889024019713(17)260406(10)1243902
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2026
Device Model NumberTSVM6B8
Device Catalogue NumberTSVM6B8
Device Lot Number1243902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date02/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale